I had my daughter almost 4 months ago. My period ended 6 days ago & my boyfriend & I had sex 2 days ago. We use spermicide condoms, well our condom broke so about 6 hours later I took a plan b pill. Should I be worried? I've been having cramps & back pain..
You seem to have used Plan B as recommended. You took it very quickly, which could be just as well, because (if your cycle was typical of most women) you would have been approaching the most fertile point of your cycle. Day 14 is usually thought to be the most fertile, although it can vary between women (day 1 is the first day of your period).
The symptoms you are getting are hormonal symptoms, often caused by Plan B. You may also find your period is late by a week or two, & you may get some bleeding or spotting before you get your period.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2014 • 1 answer
Posted 30 Nov 2014 • 1 answer
Posted 7 Feb 2015 • 1 answer
Posted 1 Oct 2015 • 1 answer
Posted 21 Feb 2016 • 2 answers